# SDR CALA2024110701064

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,148 hours, 17,012 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R OFF WING ESPACE SYSTEM DISARM REF AMM 25-65-00-002-001. REARMED R OFF WING ESPACE SYSTEM REF AMM 25-65-00-402-018. PENDING INSPECTION BUY BACK ACCOMPLISHED RII INSPECTION OF REACTIVATION OF RH OFF WING SLIDE REF AMM 25-65-00-402-018
